# SDR L8318

- Difficulty date: June 13, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N882DC
- Make and model: Frchld SA227DC
- Aircraft serial: DC882B
- Aircraft time: 7,351 hours, 8,801 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bolt
- Part number: AN331A
- Condition: Missing
- Location: Trunnion
- Part time: 7,351 hours, 8,801 cycles
- Component: Trunnion
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PILOT REPORTED LEFT MAIN GEAR UNSAFE INDICATION ON ROLL OUT.  VISUALLY CHECKED THE GEAR AND FOUND THE OUTBOARD TRUNNION PIN MISSING.
